Advertisement

What are the signs of an overdose of abobotulinumtoxinA?

Symptoms of overdose usually do not appear immediately after the injection. They can take several weeks to fully show up. Tell your doctor immediately if you suspect that you have received too much abobotulinumtoxinA or if you swallowed the medication.

Tell your doctor immediately if you experience any overdose-related symptoms in the next few weeks after the injection. Symptoms include weakness, difficulty moving any part of your body or difficulty breathing. If you suspect an overdose, call your local poison control center at 1-800-222-1222. For emergencies, dial 911.

Continue Learning about Muscoloskeletal Agent

How do hyaluronic acid injections help treat arthritis?
Dr. Geraldine M. Navarro, MDDr. Geraldine M. Navarro, MD
Side effects of hyaluronic acid injections for arthritis include: increased risk of pain infecti...
More Answers
Which medications interact with cyclobenzaprine?
Donna Hill Howes, RNDonna Hill Howes, RN
If you are taking a 5-HT3 receptor antagonist, an antipsychotic drug, metoclopramide, cyclobenzaprin...
More Answers
Should I worry about allergies with Botox?
Dr. Stuart A. Linder, MDDr. Stuart A. Linder, MD
According to Allergan pharmaceuticals, serious and immediate allergic reactions have been reported. ...
More Answers
What is cyclobenzaprine?
Donna Hill Howes, RNDonna Hill Howes, RN
Cyclobenzaprine (Amrix) is a muscle relaxer. It is FDA-approved to treat muscle spasms and pain caus...
More Answers

Important: This content reflects information from various individuals and organizations and may offer alternative or opposing points of view. It should not be used for medical advice, diagnosis or treatment. As always, you should consult with your healthcare provider about your specific health needs.